# SDR R61A2019112311307

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK**MAINTENANCE FOUND 633-57 CF III INTERNAL LOWER STRUCTURE FR82 STR 27-28R, SHEAR CLIP FOUND CORRODED. REPLACED SHEAR CLIP IAW SRM 51-41-01 / 51-41-02.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
